IJPAM: Volume 36, No. 2 (2007)

PLANE CURVES WITH ORDINARY
SINGULARITIES AND MANY NODES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we use a paper of T. Mignon to extend Severi's theory of nodal plane curves to the case some (but not too many) of the prescribed singularities are ordinary multiple points with arbitrary multiplicity.

Received: December 11, 2006

AMS Subject Classification: 14H50, 14H10

Key Words and Phrases: plane curve, ordinary multiple point, singular plane curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 2